Turn on thread page Beta

morning after pill effecting period watch

    • Thread Starter
    Offline

    2
    ReputationRep:
    I took the morning after pill about 3 weeks ago, i think it was about 1-2 weeks after my last period (im so bad at remembering my last period i no i should right it down!) But anyway, 1 week after taking the pill i got a period, it lasted about 6 days and was very light. Im now due for my normal period, but i was wondering i fi will still get it, or if not because i had that light one two weeks ago from the pill i took?

    Im getting pre menstual syptoms though, (sore breasts, back ache mood swings etc
    Offline

    0
    ReputationRep:
    when i took the M.A.P it made come on early aswell and then i didnt have a period when i was meant to it just carried on as normal after it just messed up the dates when im on my period by the end of it x
    • Thread Starter
    Offline

    2
    ReputationRep:
    so will i not get another period this month?
    Offline

    0
    ReputationRep:
    most probably not, you'll probably just continue with periods as usual just earlier on in the month x
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 7, 2009

3,378

students online now

800,000+

Exam discussions

Find your exam discussion here

Poll
Should predicted grades be removed from the uni application process

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.